# SDR DALA2024120511458

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 28,349 hours, 11,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Beam
- Condition: Corroded
- Location: Sta 915.5, Lbl 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(0691667) CORROSION ON FLOOR MOUNTING BEAM NEXT TO LAV MOUNTING BRACKET EDGE LOCATED AT STA 915.5, LBL 26, WL 208. WORK ACCOMPLISHED ON ER/A 622499-14 REV-ORIGINAL.
